MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3552
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that their clinical staff witnessed this bedside monitor (bsm) had artifacts and showing ecg readings that were unstable, resulting in a tachycardia alarm.Biomed tested the bsm on a simulator but was unable to duplicate the complaint.No reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that their clinical staff witnessed this bedside monitor (bsm) had artifacts and showing ecg readings that were unstable, resulting in a tachycardia alarm.No patient harm reported.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that their clinical staff witnessed this bedside monitor (bsm) had artifacts and showing ecg readings that were unstable, resulting in a tachycardia alarm.Biomed tested the bsm on a simulator but was unable to duplicate the complaint.No reports of patient harm.Investigation summary: based on the available information, the customer hooked up the unit on the simulator in the biomed shop - and the reported issue could not be duplicated.No further investigation will be performed.Although there was a patient involved, there were no reports of injury, no harm, nor any adverse events, due to the reported issue.Trending will continue to be monitored for this device, incidents, issues, and causes.Attempt #1: 12/04/2025 emailed the bme for additional information.No reply was received.Attempt #2; 12/12/2025 emailed the bme for additional information.No reply was received.Attempt #3: 12/16/2025 emailed the bme for additional information.No reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H4 device manufacturer date.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23828485
Report Number8030229-2025-05974
Device Sequence Number15769969
Product Code MHX
UDI-Device Identifier04931921113677
UDI-Public(01)04931921113677
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3552
Device Catalogue NumberBSM-3552A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown